Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Federal Income Tax by George E. Holmes

Reviewed Work: Federal Income Tax by George E. Holmes
Review by: Charles E. Clark
The Yale Law Journal
Vol. 32, No. 7 (May, 1923), pp. 749-750
DOI: 10.2307/789200
Stable URL: http://www.jstor.org/stable/789200
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
749
    749
  • Thumbnail: Page 
750
    750